# SDR SWAA2013012812024

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 35,558 hours, 24,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTED THAT R1 DOOR GIRT BAR FELL OFF.  RESTOWED R1 DOOR GIRT BAR NO OTHER MAINTENANCE REQUIRED REF AMM 25-61-03.
